# SDR ASAA2017040420361

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 36,754 hours, 10,927 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILURE AFTER POWER TRANSFER. ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
